A maximum principle for interpolation in H∞

Young, Nicholas John: A maximum principle for interpolation in H∞. Acta scientiarum mathematicarum, (43) 1-2. pp. 147-152. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_147-152.pdf
Hozzáférés joga: Campus

Download (792kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 147-152
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 152. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14805

Actions (login required)

View Item View Item